# SDR ASAA0792207

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 24,791 hours, 9,722 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBOARD FAN COWL UPPER RUB STRIP WORN.  NR 2 ENG INBOARD FAN COWL UPPER RUB STRIP REPLACED AND AREA REPAIRED IAW B737 900 SRM 54-20-01 FIG 202 REPAIR 7.
